# SDR ASAA9780207

- Difficulty date: September 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N935AS
- Make and model: Doug DC-9-82
- Aircraft serial: 49236
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door Mechanism
- Condition: Out Of Adjust
- Location: L1 Door
- Stage of operation: TX
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEA - FLT 451 - CREW REPORTED L1 DOOR WAS DIFFICULT TO OPEN.  RIGGED L1 DOOR AND DOOR OPERATED NORMALLY.  (M)
